# SDR UIEA2013021900097

- Difficulty date: February 4, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 60,080 hours, 10,360 cycles
- Engine: Ge CF66D
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Condition: Chafed
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG RT CORE COWL INNER FACE NR 2 FRAME FOUND CHAFED. (NR 2 ENG RT CORE COWL INNER FACE NR 2 FRAME CHAFING MARK AREA REPAIRED IAW CN13-0428).
